Knee ligaments tare this question feed

vishwakarmacl, 10 June 2016 16:09

I am 59 years male on insulin human mixtard 50 and bigomet 500 . I got an injury on my left knee.In MRI it is reported that ACL PCL Ligament and meniscus are grade 3rd tare. After injury I drive my car for about two months with little pain but it is increasing so I stopped that. Some of doctors are advising surgery and some only medication and physiotherapy. I am diabetic what to do, please advice.

Tags: Knee
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Grade 4 or complete tear in the anterior or posterior cruciate ligament injury must be treated surgically with symptoms like instability or pain. If there is pain or instability it indicates the weakness following the injury and the torn ligament is not completely healed. So please take Ayurvedic medicines and treatments for a month and then review. Rehabilitative exercises are beneficial to improve the flexibility of the knee joint.

Ayurvedic medicines like MahaRasnadi Kvath- 15ml with 60ml of warm water before food twice daily and Yograj Guggulu can be taken for a month and then reviewed. Dev ortho Ayurvedic oil can be applied externally. Ayurvedic treatments like Oil massage, leaf fomentation, Janu vasti and Streaming oil in the knees will be beneficial.

Include milk, curry leaf, avocados, olive oil, nuts and flax seeds. Reduce excess tea, caffeine, canned foods, oil, sugar and salt. Please do have regular checkups with your treating orthopaedician.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 13 June 2016 15:03

Latest Replies


i am shrikant raout age 32 years , from hisar cantt , haryana , 2 years ago my left leg knee ligament damage . I am treatment for hospital no reaction . U are any medicine plz for my knee ligament . Plz request . I am contect no 80######76 my email - sh******raout26@gmail.com . Plz reply my email plz .

posted by Shrikant Raout on 22 July 2016 11:19

you have problem in ligament injuri og knee joint ayurveda medicine are very helpfull in your problem becose of tear of ligament so you can take this tretment vrihat vat chintamani ras 1 gm godanti bhasm 10 gm praval panchamrit 10 gm kukuandtwak 10 gm mix them and make 60 pudiya 1 pudiya morning 1 pudiya evening with honey mahayograj gugul 2 tab bd rumartho gold 1 tab bd take aswaghandha tail or mahanarayn tail to massasing also doing some pranayam kapalbhati 5 minuts anulomevilome 5 minuts som yoga of joint proplem but donot strech your joint take haelthy diet avoid smoking coffi tea in your diet take green vegitables fruits in your diet followe thes medicine regular 3 to 4 month and your join problem will go far awey to you becouse ayurveda herb have property to norrish the ligament ind heel the injuri they also work in your joint flexibility provide to matteril for healthy joint so you can take these ayurveda medicine for your problem and after 1 month you feel quite comfortable so take ayurveda

posted by dr vineet tiwari on 13 June 2016 19:33
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Knee roblem.

asked by shahpinkeshv on 31 December 2009 6:49
Sir, I am having problem with knee. I cannot bend the left knee & at the same time it is pinching me from inside. Also if i jump or some... Read More

What could be the reason for pain from knee to foot

asked by gmajay on 16 June 2012 18:49
I am 30 years old, female. I am getting horrible pain between the knee and foot base on my right leg (this was mild for years, now it is... Read More

Impotency and knee problem

asked by Josaim on 22 May 2016 11:59
Dear Sir, I am Sanjeev. My age is 44. I am suffering from premature ejaculation. My dick is also small and thin. Could you please give me a... Read More
2 replies  -  Related Tags: Impotency

Knee joint pain

asked by binoor on 5 September 2011 22:19
I am 45 year old. I am quite fine except I feel pain in my knees. It is more severe in cold season. Kindly... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.